# SDR AALA201602129006

- Difficulty date: February 11, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 36,722 hours, 27,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Inoperative
- Location: Power Supply
- Part time: 44,505 hours, 18,979 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  REPLACED RT POWER SUPPLY & ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 33-51-38-000-001.  VENDOR INSPECTED, TESTED, CONFIRMED FAULT & REPLACED RELAY RL405 IAW CMM 33-51-09.
